# SDR 2004FA0000888

- Difficulty date: July 13, 2004
- Submitted: December 8, 2004
- Operation: General aviation
- Aircraft: N929TE
- Make and model: Amrgen AG5B
- Aircraft serial: 10208
- Engine: Lyc O360*
- System (JASC): 7603 · Power Lever
- Part: Cable
- Part number: A9200410
- Condition: Worn
- Location: Throttle
- Part time: 333 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWEDGED-IN PORTION OF THE CABLE GUIDE DISPLAYED .110 INCH FORE AND AFT PLAY INDICATING IMPENDING FAILURE OF THE SWIVEL JOINT.  CABLE WAS REMOVED AND GIVEN FOR EVALUATION.  THIS CONDITION WAS APPARENTLY CAUSED BY DIRT CONTAMINATION.  (THE PROTECTIVE RUBBER BOOT OVER THE SWIVEL JOINT HAD CRACKED, ALLOWING DIRT CONTAMINATION OF THE JOINT.)  THIS SUBMITTER RECOMMENDS THAT THE THROTTLE CABLE SWIVEL JOINT AND ITS RUBBER BOOT BE CLOSELY INSPECTED AT EACH 100 HOUR AND/OR ANNUAL INSPECTION TO PREVENT EXCESSIVE WARE AND SUBSEQUENT FAILURE OF THE THROTTLE CABLE. (EA07NEL200405197)
